# SDR HALA2013061700078

- Difficulty date: June 17, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 41,565 hours, 7,506 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Control Panel
- Part number: 6224717004
- Part serial: 1290
- Condition: Failed
- Part time: 3,781 hours, 606 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL THREE FLIGHT DIRECTORS FAILED.  AFTER SECOND ATTEMPT GOT RT FD BACK. NEITHER L OR C FD OPERATED FOR 20 MINUTES. THEN BOTH OPERATED INTERMITTENTLY FOR ABOUT 10 MINUTES. AFTER THIS ALL THREE FD'S (L,C,R) OPERATED NORMALLY.  FD MALFUNCTION AND RETURN TO OPS WAS SIMULTANEOUS WITH AT FAILURE.  PERFORMED MCDP BITE.  LAST FLT FAULTS SHOWS NO LAND 3 MCP, FCCL, A/P DISC MCP, FCC-C, A/T DISC MCP, TMC, L-V NAV FAIL MCP/FMC L. IAW FIM TASK 22-02 FAULT TREE 812, NEED TO REPLACE AFCS MODE CONTROL PANEL. REPLACED MODE CONTROL PANEL IAW AMM 22-11-02.  MCDP TEST 04 PASSED. TMS SYS OPS CHECK OK IAW AMM 22-32-00. SEE LOG PAGE 531422-2 FOR LMP DOWNGRADE.
